Journal article icon

Journal article

Mathematical modelling of surfactant self-assembly at interfaces

Abstract:

We present a mathematical model to describe the distribution of surfactant pairs in a multilayer structure beneath an adsorbed monolayer. A mesoscopic model comprising a set of ordinary differential equations that couple the rearrangement of surfactant within the multilayer to the surface adsorption kinetics is first derived. This model is then extended to the macroscopic scale by taking the continuum limit that exploits the typically large number of surfactant layers, which results in a nove...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/140983641

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
King Abdullah University of Science and Technology More from this funder
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Applied Mathematics Journal website
Volume:
75
Issue:
2
Pages:
836-860
Publication date:
2015-01-01
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
Source identifiers:
524427
Keywords:
Pubs id:
pubs:524427
UUID:
uuid:1ca99f5f-aead-48c0-a49a-1bc4e256c193
Local pid:
pubs:524427
Deposit date:
2015-10-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP